Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Locally-trivial bundles and microbundles with infinite-dimensional fibers


Author: T. A. Chapman
Journal: Proc. Amer. Math. Soc. 37 (1973), 595-602
MSC: Primary 57A20; Secondary 55F60
DOI: https://doi.org/10.1090/S0002-9939-1973-0312524-X
MathSciNet review: 0312524
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The object of this note is to establish trivialization theorems for locally-trivial bundles and microbundles in which the fiber is any one of a large class of infinite-dimensional topological vector spaces and the base space is any paracompact space. These theorems generalize results of Henderson and Wong.


References [Enhancements On Off] (What's this?)

  • [1] R. D. Anderson, Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 72 (1966), 515-519. MR 32 #8298. MR 0190888 (32:8298)
  • [2] C. Bessaga and M. I. Kadec, On topological classification of non-separable Banach spaces (preprint). MR 0417765 (54:5813)
  • [3] T. A. Chapman, Deficiency in infinite-dimensional manifolds, General Topology and Appl. 1 (1971), 263-272. MR 0322898 (48:1259)
  • [4] D. W. Henderson, Microbundles with infinite-dimensional fibers are trivial, Invent. Math. 11 (1970), 293-303. MR 0282380 (43:8092)
  • [5] -, Corrections and extensions of two papers about infinite-dimensional manifolds, General Topology and Appl. 1 (1971), 321-327. MR 0293677 (45:2754)
  • [6] -, Stable classification of infinite-dimensional manifolds by homotopy type Invent. Math. 12 (1971), 48-56. MR 0290413 (44:7594)
  • [7] J. E. West, Fixed-point sets of transformation groups on infinite-product spaces, Proc. Amer. Math. Soc. 21 (1969), 575-582. MR 39 #945. MR 0239588 (39:945)
  • [8] R. Y. T. Wong, On homeomorphisms of certain infinite dimensional spaces, Trans. Amer. Math. Soc. 128 (1967), 148-154. MR 35 #4892. MR 0214040 (35:4892)
  • [9] -, On homeomorphisms of infinite-dimensional bundles. I (preprint).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A20, 55F60

Retrieve articles in all journals with MSC: 57A20, 55F60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0312524-X
Keywords: Locally-trivial bundles, microbundles, infinite-dimensional topological vector spaces
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society